Welcome to Our Company
Call Us

Call Us

+918511141454

Email

Send Inquiry
Paracetamol Suspension

Paracetamol Suspension

1 USD ($)/Bottle

Product Details:

  • Drug Type General Medicines
  • Ingredients Paracetamol Suspension
  • Physical Form Liquid
  • Function Other
  • Recommended For Paracetamol Drops is a medicine that is used for the treatment of Headache, Toothache, Ear Pain, Joint Pain, Periods Pain, Fever and other conditions.
  • Dosage As directed by doctor.
  • Dosage Guidelines As directed by physician.
  • Supply Ability : 10000 Bottle Per Week
  • Click to view more
X

Price And Quantity

  • 100 Bottle
  • 1 USD ($)/Bottle

Product Specifications

  • Other
  • General Medicines
  • As directed by physician.
  • 60 ml bottel in box Unit
  • Store at cool and dry place.
  • Children, Teenagers, Women, Adults, Aged Person, Suitable For All
  • Paracetamol Drops is a medicine that is used for the treatment of Headache, Toothache, Ear Pain, Joint Pain, Periods Pain, Fever and other conditions.
  • As directed by doctor.
  • Liquid
  • Paracetamol Suspension

Trade Information

  • Mumbai sahara airport, Nhavasheva Port (JNPT)
  • Cash Against Delivery (CAD), Cash Advance (CA), Cash in Advance (CID), Letter of Credit (L/C), Western Union, Paypal
  • 10000 Bottle Per Week
  • 7 Days
  • Yes
  • Contact us for information regarding our sample policy
  • MONOCARTON BOX WITH LEAFLET
  • Asia, Australia, Central America, North America, South America, Eastern Europe, Western Europe, Middle East, Africa
  • All India
  • EUGMP/WHOGMP/GMP.

Product Description

Paracetamol Suspension 

Paracetamol Drops is a medicine that is used for the treatment of Headache, Toothache, Ear Pain, Joint Pain, Periods Pain, Fever and other conditions

What Paracetamol Oral Suspension is and what it is used for

Paracetamol belongs to a group of medicines called pain-killers or analgesics.

  • It is used for mild to moderate pain including headache, migraine, nerve pain, toothache, sore throat, period pains and general aches and pains.
  • It is also used to relieve the symptoms of cold and flu
  • It is also used to help reduce a fever (high temperature).

What you need to know before you take Paracetamol Oral Suspension

Do not take this medicine if you have:

  • had an allergic reaction to paracetamol or any of the ingredients listed in section 6. An allergic reaction can include a rash, itching or shortness of breath.
  • a liver disorder

Speak to your doctor or pharmacist if any of these apply to you.

Warnings and precautions

Talk to your doctor or pharmacist before taking Paracetamol if you have:

  • kidney problems
  • liver problems, including those due to drinking too much alcohol.

You may be more at risk of the side effects of paracetamol.

Speak to your doctor or pharmacist if any of these apply to you.

Other medicines and Paracetamol:

You must not take any other medicines that contain paracetamol while you are taking this medicine.

Tell your doctor if you are taking any of these medicines:

  • barbiturates (sleeping tablets)
  • tricyclic antidepressants (such as amitriptyline)
  • colestyramine (used to treat high cholesterol)
  • warfarin (used to thin the blood and prevent clotting)
  • zidovudine (used in HIV infections and AIDS)
  • domperidone and metoclopramide (used to treat nausea and vomiting)
  • anticonvulsants (medicines used to treat epilepsy or fits)
  • oral contraceptives the pill.

Please tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without a prescription.

Pregnancy and Breast-feeding:

If you are pregnant, planning to become pregnant or are breast-feeding, talk to your doctor or pharmacist before taking this medicine.

If necessary Paracetamol can be used during pregnancy. You should use the lowest possible dose that reduces your pain and/or your fever and use it for the shortest time possible. Contact your doctor if the pain and/or fever are not reduced or if you need to take the medicine more often.

Driving and using machines:

This medicine should not affect your ability to drive or use machines.

Paracetamol Suspension contains tartrazine and carmoisine, methyl and propyl parahydroxybenzoate, sucrose, propylene glycol and sorbitol.

This medicine contains:

  • Tartrazine and carmoisine (in the flavouring) these may cause allergic reactions.
  • Methyl and propyl parahydroxybenzoates may cause allergic reactions (possibly delayed).
  • Sucrose. Contains 2.5g of sucrose per 5ml spoonful. This should be taken into account if you have diabetes mellitus. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product.
  • Propylene glycol. This medicine contains 144.8mg propylene glycol per 5ml spoonful. If you are pregnant, breast-feeding or if you suffer from a liver or kidney disease, do not take this medicine unless recommended by your doctor. Your doctor may carry out extra checks while you are taking this medicine.
  • Sodium. This medicine contains less than 1mmol sodium per ml, that is to say essentially 'sodium-free'.
  • Sorbitol. This medicine contains 680.5mg sorbitol per 5ml spoonful. Sorbitol is a source of fructose. If your doctor has told you that you (or your child) have an intolerance to some sugars or if you have been diagnosed with hereditary fructose intolerance (HFI), a rare genetic disorder in which a person cannot break down fructose, talk to your doctor before you (or your child) take or receive this medicine. Sorbitol may cause gastrointestinal discomfort and mild laxative effect.
Enter Buying Requirement Details
Email Id
Mobile number

Other Products in 'Pharmaceutical Syrup' category



Back to top